# SDR DL757021301

- Difficulty date: November 7, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 47,635 hours, 23,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER FOUND AFT RIGHT F/A EMERGENCY FLASHLIGHT INOP.  REPLACED BATTERY PACK.
